does any person have a challenge get sleepy when taking rezstoril
Hi, if you have just recently started taking this medication, it could take a few days or so to settle with you... however, 45mg is a very high dose, and i would have expected it to knock you out really!? I would speak to your prescribing physician if you have been taking this dose for a while with poor results
The usual dose is 15 mg, and for some people it could go up to 30 mg, but 45 mg seems like a lot. Has your Dr prescribed the 45 mg? How long have you been on Restoril. Restoril (temazepam) is indicated for the short-term treatment of insomnia (generally 7 to 10 days) is why I ask how long you have been on it, because if you've been on it for awhile you are probably have tolerance issues.
I have been there my friend. It means your body is now dependent on Temazepam (Restoril) You must start cutting back and expect insomnia. DO NOT increase the dose! You will be right here in 10 more days. I foolishly used Resoril for years and it took me a while to be normal again. You can do this.
- Restoril Information for Consumers
- Restoril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restoril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2015 • 5 answers
Updated 1 Jul 2012 • 3 answers
Updated 19 Mar 2017 • 2 answers
Updated 29 Jun 2017 • 1 answer
Updated 18 Aug 2018 • 1 answer